# SDR AALA202408064228

- Difficulty date: July 31, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 34,540 hours, 14,893 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOES NOT OPEN AND CLOSED PROPERLY. VERIFIED LEFT LAVATORY DOOR INOPERATIVE.**SUPPLEMENTAL REPORTFOR (AALA202408014228): REMOVED AND REPLACED AFT LAVATORY-D DOOR. PER CMM 25-40-64**(CLOSED).
